# SDR 04FDEA01694

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 73,650 hours, 21,390 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355194310
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

NR 2 MANIFOLD FAIL LIGHT ILLUMINATED DURING CLIMB, CHECKLIST COMPLETE, LIGHT WENT OUT.  DUMPED FUEL AND RETURNED TO MEM.  LANDED UNEVENTFULLY.  *S/D*  PERFORMED DECAY CHECK OF NR 2 SYSTEM REF DC10-30 JRH.  DECAY TEST FAILED FOUND THE CENTER CARGO JET PUMP SHUTOFF VALVE STUCK IN THE OPEN.  REMOVED AND REPLACED THE CARGO JET PUMP SHUTOFF VALVE REF DC-10MM 21-41-03-2.  FOUND LOOPS IN NR 2 PYLON BAD.  REMOVED AND REPLACED LOOPS D1-29, D1-28B, D1-28CREF: DC-10-30 MM 36-23-02-4.  PERFORMED MANIFOLD FAILURE SYSTEM TEST PER DC10-30 MM 36-23-00-2, WITH NO DEFECTS NOTED.  OPS AND LEAK CHECK OF CARGO JET PUMP SHUTOFF VALVE PER DC-10-30 MM 21-41-03-2, CHECKS GOOD.  PRESS DECAY CHECK PER THE JRH CHECKS GOOD.  RETURNED TO SE
